# SDR UALA2010042201344

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 73,318 hours, 11,883 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Part number: 60231002
- Condition: No Test
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE SPOILER SQUIB WILL NOT TEST.  REPLACED RT SPOILER OVERRIDE ACTUATOR AND REACTIVATED SLIDE AND TESTED NORMAL.
